Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


ringing in the ears
Dec 17, 2004

I have been HIV+ for 18 and a half years. Never sick, never in the hospital. My CD-4 count is 397 and viral load is 3,000. (3 thousand). I'n taking Kaleta, zerit and epiver. I have has such awful ringing in the ears and blockage on the right. It makes me dizzy and I have nausa too. It's like I'm drunk, (but I don't drink, never have) I have never used street drugs or abused prescription drugs. My HIV Specialist says she thinks its just fluid build up in the ears. I heard of something called, "Autoimmune inner ear disorder". Where the T-cells attack the inner ear. Have you ever heard of that and if this is what i could have, what's the treatment for it?

THANKS.. Patrick in Redding

Response from Dr. Henry

I am not familiar with the autoimmune inner ear disorder that you mention. I have had some patients develop ringing in their ears that we ultimately felt was due to Epivir and less often Zerit so switching meds carefully depending on your treatment history and resistance status is a consideration if no other explanation is found. KH



Previous
DHEA and KS
Next
Onset of Sustiva side effects after 2 years

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement